# SDR AWXA200600889

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,061 hours, 11,393 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 98128H5145
- Condition: Bird Strike
- Location: Cockpit
- Part time: 28,065 hours, 11,394 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SIT - UNSCHEDULED LANDING - FLT 142 - LG 7271483 - AT FL350, GOOSE IMPACTED CAPTAIN'S WINDSHEILD SHATTERING OUTER PANE.  FLIGHT DESCENDED TO 9000 FT AND DIVERTED TO SIT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD PER AMM 56-11-11, AND AS A PRECAUTION, REPLACED LT WINDOW HEAT COMPUTER PER AMM 30-42-34.  OPS CHECK GOOD.  NO TEARDOWN REPORT REQUESTED DUE TO HIGH TIME WINDSHIELD. NEW INFORMATION REGARDING EVENT HAS BEEN REVEALED.  WINDSHIELD WAS NOT IMPACTED BY GOOSE, CREW REPORTED THAT LOOKED AND SOUNDED LIKE A LARGE BIRD HIT WINDOW, SITKA STATION CONFIRMED THAT WINDOW WAS NOT HIT BY BIRD, NO REMAINS WERE PRESENT.    WINDSHIELD SHATTERED DUE TO HEATING FAILURE.
